Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 35 (Search time: 0.004 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
1
Tests of randomness by the gamblers ruin algorithm

Kim, Chihurn; Choe, Geon Horesearcher; Kim, Dong Han, APPLIED MATHEMATICS AND COMPUTATION, v.199, no.1, pp.195 - 210, 2008-05

2
The Khintchine constants for generalized continued fractions

Choe, Geon Horesearcher; Kim, C, APPLIED MATHEMATICS AND COMPUTATION, v.144, pp.397 - 411, 2003-12

3
The kth default time distribution and basket default swap pricing

Choe, Geon Horesearcher; Jang, Hyun Jin, QUANTITATIVE FINANCE, v.11, pp.1793 - 1801, 2011

4
High precision numerical estimation of the largest Lyapunov exponent

Kim, Bong Jo; Choe, Geon Horesearcher, COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, v.15, no.5, pp.1378 - 1384, 2010-05

5
Efficient algorithms for basket default swap pricing with multivariate Archimedean copulas

Choe, Geon Horesearcher; Jang, Hyun Jin, INSURANCE MATHEMATICS ECONOMICS, v.48, no.2, pp.205 - 213, 2011-03

6
WEIGHTED NORMAL NUMBERS

Choe, Geon Horesearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.2, pp.177 - 181, 1995-10

7
Ergodicity and irrational rotations

Choe, Geon Horesearcher, PROCEEDINGS OF THE ROYAL IRISH ACADEMY. SECTION A: MATHEMATICAL AND PHYSICAL SCIENCES, v.93A, no.2, pp.193 - 202, 1993-06

8
Entropy and the randomness of the digits of pi

Choe, Geon Horesearcher; KIM DONG HAN, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.15, no.4, pp.683 - 689, 2000-10

9
Spectral types of skewed Bernoulli shift

Ahn, Y; Choe, Geon Horesearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.128, no.2, pp.503 - 510, 2000-02

10
Strong shift equivalence of 2 by 2 non-negative integral matrices

Choe, Geon Horesearcher; Shin, Sujinresearcher, MATHEMATIKA, v.44, no.88, pp.312 - 2, 1997-12

rss_1.0 rss_2.0 atom_1.0